IJPAM: Volume 101, No. 5 (2015)
D.B. Jain College
Chennai 600 097, Tamil Nadu, INDIA
Kumararani Meena Muthiah College of Arts and Science
Chennai 600 020, Tamil Nadu, INDIA
Abstract. An eternal
-security number
of a graph
is defined as the minimum number of
guards to handle an arbitrary sequence of single attacks using
multiple-guard shifts. A suitable placement of the guard is called an
eternal
-secure set. In this paper we find the values of
this parameter for Mycielskian graphs of complete graphs, paths,
cycles, complete bipartite graphs and wheels.
Received: March 12, 2015
AMS Subject Classification: 05C69
Key Words and Phrases: eternal security, domination number, Mycielskian graphs
Download paper from here.
DOI: 10.12732/ijpam.v101i5.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 5
Pages: 641 - 649
Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).

